VIEW ALL ABSTRACTS +
Front Matter
Afr. Diaspora J. Math. (N.S.) 9 (2), (2009)
No abstract available
Articles
Pol Vanhaecke
Afr. Diaspora J. Math. (N.S.) 9 (2), 1-16, (2009)
KEYWORDS: Systèmes intégrables, intégrabilité algébrique, 70G55, 37J35, 37J30
Hamidou Dather
Afr. Diaspora J. Math. (N.S.) 9 (2), 17-33, (2009)
KEYWORDS: feuilletages, tendus, pseudo-Anosov, $3$-variétés, 62G05, 62G20
Reyer Sjamaar
Afr. Diaspora J. Math. (N.S.) 9 (2), 34-52, (2009)
KEYWORDS: Hamiltonian actions, Real structures, equivariant cohomology, 53D20, 55N9, 14P25
Michel Nguiffo Boyom
Afr. Diaspora J. Math. (N.S.) 9 (2), 53-65, (2009)
KEYWORDS: Koszul-Vinberg algebras, Cohomology, Algebraic Geometry, 17xx, 14Dxx
Augustin Banyaga
Afr. Diaspora J. Math. (N.S.) 9 (2), 66-73, (2009)
KEYWORDS: symplectization of a contact manifold, locally conformal symplectic manifold, Lee form, Lichnerowicz cohomology, exact, non-exact local conformal symplectic structure, the extended Lee homomorphism, the locally conformal symplectic calabi homomorphism, 53C12, 63C15
Jan-Paul Dufour
Afr. Diaspora J. Math. (N.S.) 9 (2), 74-81, (2009)
KEYWORDS: Poisson tensor, Lichnerowicz-Poisson cohomology, decomposability, division property, isolated singularity, 53D17, 14Fxx
Odinette Renée Abib
Afr. Diaspora J. Math. (N.S.) 9 (2), 82-97, (2009)
KEYWORDS: Differential equation, Cartan's method, Pfaffian systems, 58A17, 58H05, 93B27, 93B52
Philippe Rukimbira
Afr. Diaspora J. Math. (N.S.) 9 (2), 98-111, (2009)
KEYWORDS: K-contact, Einstein, Volume, Energy Functional, 53C15
Philippe Jouan
Afr. Diaspora J. Math. (N.S.) 9 (2), 112-119, (2009)
KEYWORDS: Groupe de Lie, Système linéaire, Observabilité, 93B07, 22E15, 93B25
Augustin Banyaga
Afr. Diaspora J. Math. (N.S.) 9 (2), 120-138, (2009)
KEYWORDS: $C^0$ symplectic topology, Hofer geometry, Hofer topology, hamiltonian topology, symplectomorphism, hamiltonian diffeomorphisms, Arnold conjecture, Floer homology, symplectic rigidity, symplectic capacity, symplectic homeomorphisms, Hamiltonian homeomorphism, 55D05, 53D35
Aïssa Wade
Afr. Diaspora J. Math. (N.S.) 9 (2), 139-149, (2009)
KEYWORDS: Foliation, generalized complex structures, basic Dolbeault cohomology, 53Cxx, 32Qxx, 32Vxx
Back to Top